RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pankov, Alexander Andreevich

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 20

Number of views:
This page:1123
Abstract pages:3468
Full texts:1146
References:382
Professor
Doctor of physico-mathematical sciences
Birth date: 17.01.1949
E-mail:
Keywords: homogenization, critical point theory, travelling waves, gap solitons, Fermi-Pasta-Ulam lattices, nonlinear Schrödinger equation, discrete nonlinear Schrödinger equation.
UDC: 517.9, 513.88, 513.836, 517.55, 517.948

Subject:

Partial differential equations, mathematical physics, nonlinear analysis.

   
Main publications:
  1. A. Pankov, Lecture Notes on Schrödinger Equations, Nova Sience Publishers, New York, 2008  mathscinet  zmath
  2. A. Pankov, Travelling Waves and Periodic Oscillations in Fermi-Pasta-Ulam Lattices, Imperial College Press, London, 2005  mathscinet  zmath
  3. A. Pankov, G-convergence and Homogenization of Nonlinear Partial Differential Operators, Kluwer, Dordrecht, 1997  mathscinet  zmath
  4. A. Pankov, “Gap solitons in periodic discrete nonlinear Schrödinger equations”, Nonlinearity, 19:1 (2006), 27–40  crossref  mathscinet  zmath  adsnasa
  5. A. Pankov, “Periodic nonlinear Schrödinger equation with an application to photonic crystals”, Milan J. Math, 73 (2005), 259–287  crossref  mathscinet  zmath

http://www.mathnet.ru/eng/person22952
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196982

Publications in Math-Net.Ru
2003
1. A. A. Pankov, “On Nontrivial Solutions of a Nonlinear Schrödinger Equation with Magnetic Field”, Funktsional. Anal. i Prilozhen., 37:1 (2003),  88–91  mathnet  mathscinet  zmath; Funct. Anal. Appl., 37:1 (2003), 75–77  isi  scopus
1996
2. K. Gröger, A. Pankov, “Meyers type regularity for bounded and almost periodic solutions to nonlinear second order parabolic equations with mixed boundary conditions”, Mat. Fiz. Anal. Geom., 3:1/2 (1996),  46–64  mathnet  zmath
1992
3. A. A. Pankov, “Invariant semilinear elliptic equations on manifolds of constant negative curvature”, Funktsional. Anal. i Prilozhen., 26:3 (1992),  82–84  mathnet  mathscinet  zmath; Funct. Anal. Appl., 26:3 (1992), 218–220  isi
1988
4. A. A. Pankov, “Extremal problems with unstabilized integrands”, Funktsional. Anal. i Prilozhen., 22:1 (1988),  81–82  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:1 (1988), 70–71  isi
1987
5. A. A. Pankov, “Averaging of elliptic operators with a high order of nonlinearity in the lower terms”, Differ. Uravn., 23:10 (1987),  1786–1791  mathnet  mathscinet
1984
6. A. A. Pankov, “Averaging and $G$-convergence of nonlinear elliptic operators of divergence type”, Dokl. Akad. Nauk SSSR, 278:1 (1984),  37–41  mathnet  mathscinet  zmath
1983
7. V. S. Zayachkovskii, A. A. Pankov, “Stability of factorization of polynomial operator pencils”, Funktsional. Anal. i Prilozhen., 17:2 (1983),  73–74  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:2 (1983), 140–142  isi
8. A. A. Pankov, “Bounded solutions, almost periodic in time, of a class of nonlinear evolution equations”, Mat. Sb. (N.S.), 121(163):1(5) (1983),  72–86  mathnet  mathscinet  zmath; Math. USSR-Sb., 49:1 (1984), 73–86
1982
9. A. A. Pankov, “Boundedness and almost periodicity in time of solutions of evolutionary variational inequalities”, Izv. Akad. Nauk SSSR Ser. Mat., 46:2 (1982),  314–346  mathnet  mathscinet  zmath; Math. USSR-Izv., 20:2 (1983), 303–332
10. A. A. Pankov, “On bounded and almost-periodic solutions of certain non-linear evolution equations”, Uspekhi Mat. Nauk, 37:2(224) (1982),  223–224  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:2 (1982), 239–240  isi
1979
11. A. A. Pankov, “Bounded and almost periodic solutions of evolutionary variational inequalities”, Mat. Sb. (N.S.), 108(150):4 (1979),  551–566  mathnet  mathscinet  zmath; Math. USSR-Sb., 36:4 (1980), 519–533  isi
1978
12. A. A. Pankov, “On almost periodic solutions of evolution variational inequalities”, Dokl. Akad. Nauk SSSR, 241:2 (1978),  286–289  mathnet  mathscinet  zmath
13. A. A. Pankov, “Almost periodic solutions of evolution equations”, Differ. Uravn., 14:6 (1978),  1140–1143  mathnet  mathscinet  zmath
1976
14. A. A. Pankov, “The dependence of the solutions of certain variational inequalities on the parameters”, Differ. Uravn., 12:6 (1976),  1129–1130  mathnet  mathscinet  zmath
1975
15. A. A. Pankov, “Exaves and Banach vector bundles”, Dokl. Akad. Nauk SSSR, 220:4 (1975),  782–785  mathnet  mathscinet  zmath
16. M. G. Zaidenberg, S. G. Krein, P. A. Kuchment, A. A. Pankov, “Banach bundles and linear operators”, Uspekhi Mat. Nauk, 30:5(185) (1975),  101–157  mathnet  mathscinet  zmath; Russian Math. Surveys, 30:5 (1975), 115–175
1974
17. P. A. Kuchment, A. A. Pankov, “Classifying spaces for equivariant $K$-theory”, Mat. Sb. (N.S.), 95(137):1(9) (1974),  35–52  mathnet  mathscinet  zmath; Math. USSR-Sb., 24:1 (1974), 31–48
18. A. A. Pankov, “The multiplicative structure and characteristic sets of holomorphic Noetherian operator-valued functions”, Mat. Sb. (N.S.), 93(135):4 (1974),  596–610  mathnet  mathscinet  zmath; Math. USSR-Sb., 22:4 (1974), 603–618
1972
19. P. A. Kuchment, A. A. Pankov, “On classifying spaces for the groups $K_G^{p,q}(X)$”, Dokl. Akad. Nauk SSSR, 204:5 (1972),  1049–1052  mathnet  mathscinet  zmath
20. A. A. Pankov, “On the factorization of holomorphic Noether operator functions”, Dokl. Akad. Nauk SSSR, 203:6 (1972),  1255–1257  mathnet  mathscinet  zmath

1975
21. P. A. Kuchment, A. A. Pankov, “Letter to the Editor”, Mat. Sb. (N.S.), 98(140):4(12) (1975),  635  mathnet  mathscinet  zmath; Math. USSR-Sb., 27:4 (1975), 564

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019